# SDR UIEA2020090801966

- Difficulty date: September 6, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 89,365 hours, 19,499 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Flow
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FUEL FLOW INDICATOR INOPERABLE, QUANTITY INDICATORS ALL INDICATE NORMALLY.  PERFORMED FUEL FLOW TRANSMITTER INSPECTION IAW AMM 73-31-00, NO LEAKS FOUND.  TRANSMITTER CONNECTOR PLUG IS RIGHT, NO DEFECTS FOUND.  PERFORMED OPERATIONS CHECK IAW AMM 71-00-00, OPERATIONS CHECK NORMAL.  NORMAL FUEL FLOW INDICATION ON ENG RUN.
